MathSciNet Relay Station
MathSciNet bibliographic data
MR2495256 (2010b:13046) 13P10 (14T05)
Hept, Kerstin; Theobald, Thorsten Tropical bases by regular projections. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2233–2241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement